# SDR UPS03841499

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C-PIT TORQUE WEB IS WORN BEYOND LIMITS AT STATION 1215-1220 LONG 33R TO 35R.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 23.
